# SDR GUU2008F00010

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 10138901189
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 9186, DURING FLIGHT, STRONG ODOR OF FUEL IN CABIN. REPLACED LT AUX TANK TRANSFER LINE CHECK VALVE. (A)
